# SDR RU3A20190723035

- Difficulty date: July 22, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N56
- Make and model: Lear 60LEAR
- Aircraft serial: 033
- Aircraft time: 11,402 hours, 5,212 cycles
- System (JASC): 2437 · DC Indicating System
- Part: Sensor
- Part number: 2561
- Part serial: 9842165
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PER PIC,EPM SHOWED THE RIGHT GENERATOR AMPS ABOVE 450 AMPS, WITH A MASTER CAUTION. THE LEFT AMPERAGE SHOWED NORMAL AT ABOUT 190 AMPS.  THE CAUSE WAS DETERMINED TO BE CURRENT SENSOR FAILURE. SENSOR WAS REPLACED. NO FURTHER ACTION REQUIRED.
